Structured models of the dynamics of biological communities
Doklady Akademii Nauk, Tome 350 (1996) no. 6, pp. 749-751
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_350_6_a6,
author = {G. P. Karev},
title = {Structured models of the dynamics of biological communities},
journal = {Doklady Akademii Nauk},
pages = {749--751},
year = {1996},
volume = {350},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_350_6_a6/}
}
G. P. Karev. Structured models of the dynamics of biological communities. Doklady Akademii Nauk, Tome 350 (1996) no. 6, pp. 749-751. http://geodesic.mathdoc.fr/item/DAN_1996_350_6_a6/